# SDR AU010138

- Difficulty date: February 20, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- Propeller: Mcauly 4HFR34C754
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Part number: 1013800491
- Condition: Split
- Location: Crew Oxygen
- Part time: 4,406 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) COPILOTS OXYGEN HOSE FAILED. HOSE HAD BEEN INCORRECTLY FITTED WITH A TIGHT RADIUS.
